MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® GLADIATOR® CLASSIC PLASMA SIZE 7 VARUS 8; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® GLADIATOR® CLASSIC PLASMA SIZE 7 VARUS 8; HIP COMPONENT
Model Number PRGLCLE7
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
Date of Event 10/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient suffered pain, infection, loss of mobility and swelling.

Brand Name
PROFEMUR® GLADIATOR® CLASSIC PLASMA SIZE 7 VARUS 8
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19635065
Report Number3010536692-2024-00382
Device Sequence Number8673363
Product Code JDL
UDI-Device IdentifierM684PRGLCLE71
UDI-PublicM684PRGLCLE71
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110399
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPRGLCLE7
Device Catalogue NumberPRGLCLE7
Device Lot Number1889333
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale